# SDR ASAA2016091017988

- Difficulty date: September 10, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 22,326 hours, 6,559 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Failed
- Location: L1 Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FWD WINDOW OVERHEAT LIGHT ILLUMINATED.  ACFT GROUNDED.   BITE CHECK SHOWS WINDOW SENSOR FAULT.  PLACED SWITCH TO ALTERNATE POSITION IN E&E BAY. OVERHEAT LIGHT EXTINGUISHED, IAW AMM 30-41-00-420-801.
